Browse Title Index


 
Issue Title
 
Vol 2014 (2014) New inequalities of Hadamard type for (h_1,h_2) – convex functions on the co-ordinates via fractional integrals Abstract   PDF
Marian Matłoka
 
Vol 2016 (2016) New inequalities of Hermite-Hadamard type for MN-convex functions Abstract   PDF
G. Zabandan
 
Vol 2014 (2014) New Iyengar-type inequalities for fractional integrals Abstract   PDF
Yue Hu, Yang Chen
 
Vol 2, No 1 (2013) New operator preserving Lp inequalities between polynomials Abstract   PDF
Nisar A. Rather, Showkat A. Zargar
 
Vol 2014 (2014) n-Exponential convexity for Favard's and Berwald's inequalities and their applications Abstract   PDF
Asif R. Khan, Navid Latif, Josip Pecaric
 
Vol 2014 (2014) Noor iteration for fixed point and variational inclusion problems Abstract   PDF
Z.J. Zhu
 
Vol 2014 (2014) Norm and numerical radius inequalities for sums of operators in Hilbert spaces Abstract   PDF
S.S. Dragomir
 
Vol 2014 (2014) Normal variance-mean mixtures (I) an inequality between skewness and kurtosis Abstract   PDF
Werner Huerlimann
 
Vol 2015 (2015) Note on Stirling’s formula and Wallis’ inequality of order m Abstract   PDF
G. Zabandan
 
Vol 2, No 1 (2013) On an operator preserving inequalities between polynomials Abstract   PDF
N. A. Rather, Suhail Gulzar
 
Vol 2014 (2014) On certain inequalities concerning the classical Euler’s gamma function Abstract   PDF
Kwara Nantomah
 
Vol 2015 (2015) On fixed points of φ-type Ciric operators Abstract   PDF
S. Pal, P. Das, A. P. Baisnab
 
Vol 2017 (2017) On Hermite-Hadamard type inequalities for generalized (s,m,ϕ)-preinvex functions via k-fractional integrals Abstract   PDF
Artion Kashuri, Rozana Liko
 
Vol 2017 (2017) On new inequalities of Simpson's type for generalized quasi convex functions Abstract   PDF
Erhan Set, Mehmet Zeki Sarikaya, Nazli Uygun
 
Vol 2015 (2015) On some equalities and inequalities of continuous g-frames in Hilbert C*-modules Abstract   PDF
Mohsen Teymournia, Mehdi Rashidi-Kouchi
 
Vol 2016 (2016) On some explicit bounds on certain retarded nonlinear integral inequalities with applications Abstract   PDF
A. A. El-Deeb, Reda Gamal Ahmed
 
Vol 2016 (2016) On some integral inequalities for generalized fractional integral Abstract   PDF
Abdullah Akkurt, M. Esra Yıldırım, Hüseyin Yıldırım
 
Vol 2014 (2014) On some nonlinear integral inequalities of Pachpatte type Abstract   PDF
S. D. Kendre, S. G. Latpate
 
Vol 2014 (2014) On the maximum modulus of a polynomial and its derivative Abstract   PDF
Ahmad Zireh, Mahmood Bidkham, Sara Ahmadi
 
Vol 2014 (2014) On the q-variant of integral Baskakov operators Abstract   PDF
Asha Ram Gairola, Girish Dobhal, Karunesh Kumar Singh
 
Vol 2015 (2015) Operator inequalities associated with relative operator entropies Abstract   PDF
Mohammad Bagher Ghaemi, Nahid Gharakhanlu, Shigeru Furuichi
 
Vol 2016 (2016) Optimal quadratic bounds for the largest eigenvalue of correlation matrices under restricted information Abstract   PDF
Werner Huerlimann
 
Vol 2016 (2016) Positive solutions for fractional difference equations using fixed point theorem Abstract   PDF
Lavanya A.P., Daphy Louis Lovenia J.
 
Vol 2016 (2016) Positive solutions for nonlinear second order differential equations with singularities Abstract   PDF
Shengjun Li, Wenya Xing, Wulan Li
 
Vol 2015 (2015) Power type oscillatory mean and its dual Abstract   PDF
Lokesha V, S. Kumar, U.K. Misra, K.M. Nagaraja
 
51 - 75 of 101 Items << < 1 2 3 4 5 > >> 


Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.